MathSciNet Relay Station
MathSciNet bibliographic data
MR926740 (89d:12007) 12H05 (34A30)
Singer, Michael F. Algebraic relations among solutions of linear differential equations: Fano's theorem. Amer. J. Math. 110 (1988), no. 1, 115–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement